# SDR ASAA2022022637595

- Difficulty date: February 26, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 52,942 hours, 15,796 cycles
- Engine: Ge
- System (JASC): 2610 · Detection System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE 1 ENGINE OVERHEAT LIGHT DOES NOT ILLUMINATE DURING TEST. #1 ENGINE "A" FIRE LOOP WILL NOT TEST. GROUNDED - YES. ON DEFERRAL.
